Non-linear eigenvalue problems and bifurcations for differentiable multivalued maps
Annales Polonici Mathematici, Tome 45 (1985) no. 3, pp. 283-295
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_45_3_283_295,
author = {Renato Guzzardi},
title = {Non-linear eigenvalue problems and bifurcations for differentiable multivalued maps},
journal = {Annales Polonici Mathematici},
pages = {283--295},
year = {1985},
volume = {45},
number = {3},
doi = {10.4064/ap-45-3-283-295},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-45-3-283-295/}
}
TY - JOUR AU - Renato Guzzardi TI - Non-linear eigenvalue problems and bifurcations for differentiable multivalued maps JO - Annales Polonici Mathematici PY - 1985 SP - 283 EP - 295 VL - 45 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-45-3-283-295/ DO - 10.4064/ap-45-3-283-295 LA - en ID - 10_4064_ap_45_3_283_295 ER -
%0 Journal Article %A Renato Guzzardi %T Non-linear eigenvalue problems and bifurcations for differentiable multivalued maps %J Annales Polonici Mathematici %D 1985 %P 283-295 %V 45 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-45-3-283-295/ %R 10.4064/ap-45-3-283-295 %G en %F 10_4064_ap_45_3_283_295
Renato Guzzardi. Non-linear eigenvalue problems and bifurcations for differentiable multivalued maps. Annales Polonici Mathematici, Tome 45 (1985) no. 3, pp. 283-295. doi: 10.4064/ap-45-3-283-295
Cité par Sources :